A new algorithm for calculating two-dimensional differential transform of nonlinear functions

Shih Hsiang Chang, I-Ling Chang

研究成果: Article

35 引文 (Scopus)

摘要

A new algorithm for calculating the two-dimensional differential transform of nonlinear functions is developed in this paper. This new technique is illustrated by studying suitable forms of nonlinearity. Three strongly nonlinear partial differential equations are then solved by differential transform method to demonstrate the validity and applicability of the proposed algorithm. The present framework offers a computationally easier approach to compute the transformed function for all forms of nonlinearity. This gives the technique much wider applicability.

原文English
頁(從 - 到)2486-2494
頁數9
期刊Applied Mathematics and Computation
215
發行號7
DOIs
出版狀態Published - 2009 十二月 1

指紋

Nonlinear Function
Nonlinearity
Transform
Differential Transform Method
Nonlinear Partial Differential Equations
Partial differential equations
Demonstrate
Form
Framework

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

引用此文

@article{c676559a7b0f4962ad05497f63e89100,
title = "A new algorithm for calculating two-dimensional differential transform of nonlinear functions",
abstract = "A new algorithm for calculating the two-dimensional differential transform of nonlinear functions is developed in this paper. This new technique is illustrated by studying suitable forms of nonlinearity. Three strongly nonlinear partial differential equations are then solved by differential transform method to demonstrate the validity and applicability of the proposed algorithm. The present framework offers a computationally easier approach to compute the transformed function for all forms of nonlinearity. This gives the technique much wider applicability.",
author = "Chang, {Shih Hsiang} and I-Ling Chang",
year = "2009",
month = "12",
day = "1",
doi = "10.1016/j.amc.2009.08.046",
language = "English",
volume = "215",
pages = "2486--2494",
journal = "Applied Mathematics and Computation",
issn = "0096-3003",
publisher = "Elsevier Inc.",
number = "7",

}

TY - JOUR

T1 - A new algorithm for calculating two-dimensional differential transform of nonlinear functions

AU - Chang, Shih Hsiang

AU - Chang, I-Ling

PY - 2009/12/1

Y1 - 2009/12/1

N2 - A new algorithm for calculating the two-dimensional differential transform of nonlinear functions is developed in this paper. This new technique is illustrated by studying suitable forms of nonlinearity. Three strongly nonlinear partial differential equations are then solved by differential transform method to demonstrate the validity and applicability of the proposed algorithm. The present framework offers a computationally easier approach to compute the transformed function for all forms of nonlinearity. This gives the technique much wider applicability.

AB - A new algorithm for calculating the two-dimensional differential transform of nonlinear functions is developed in this paper. This new technique is illustrated by studying suitable forms of nonlinearity. Three strongly nonlinear partial differential equations are then solved by differential transform method to demonstrate the validity and applicability of the proposed algorithm. The present framework offers a computationally easier approach to compute the transformed function for all forms of nonlinearity. This gives the technique much wider applicability.

UR - http://www.scopus.com/inward/record.url?scp=70350702651&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=70350702651&partnerID=8YFLogxK

U2 - 10.1016/j.amc.2009.08.046

DO - 10.1016/j.amc.2009.08.046

M3 - Article

AN - SCOPUS:70350702651

VL - 215

SP - 2486

EP - 2494

JO - Applied Mathematics and Computation

JF - Applied Mathematics and Computation

SN - 0096-3003

IS - 7

ER -